Discussions By Condition: Muscle conditions

Uncurable Cranial problem ?

Posted In: Muscle conditions 0 Replies
  • Posted By: Anonymous
  • November 22, 2007
  • 03:57 AM

Back in 2002 I started getting terrible problems as result of getting a treatment known as ( NCR ) . Between other mistaking this problem as mental illness and other making it worse it has lead to this getting worse esp since 2005 to the point I have have been and still am housebound ( I have to crawl to move inside my flat )

This situation is not some joke but very real the trouble is the history of how it came about and more importantly what i believe to be what it has done goes against conventional medicine to the point that I am in minute category i.e. myself - there is no one else with this as far as I know
and therefore in catch 22 situation of being dependent on medical resources that uphold certain beliefs that contradict the very thing I believe has been affected i.e. my cranial tissue.

This is not something that I can verify other than through my own experinces , of which this year has developed into further probelms including : Ear ringing, Chronic Insomina to the point I have to stay up all night and wait till I become fatigued, Loss of sensation , numbness and loss of muscle control in inner thighs, Light sensitvity and Mental fog , moodyness.

I did website 2 years ago about this but its outdated and I , as i mentioned have gotten worse since then which hasnt helped.

The site http://othersideofeden.tripod.com

I cant say how desperate I am but its gotten so bad that I am almost willing to to go to any media source available to try to stake my claim ( and I am very private ) .

If any one has any suggestions , I've tried too many to mention here, then I'd be grateful for your advice or suggestions.

Thanks for your time


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?